# SDR AALA202407039375

- Difficulty date: June 26, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N895NN
- Make and model: Boeing 737823
- Aircraft serial: 31149
- Aircraft time: 35,199 hours, 15,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 988 Rbl 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY SHEAR WEB AT STA 988, RBL 32. REPAIRED SHEAR WEB PER SRM 51-10-02-0G AND EA 355745.
